# SDR SWAA970287

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON VISIT, FOUND RT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY UNIT PER BOEING M/M.
